Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 58, NWS Twin Cities, MN

June 7, 2005Rice County, Steele County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2005, 6:53 PM CDT for Rice County, Steele County, Minnesota. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 6:53 PM CDT (23:53 UTC)
Expired
Jun 7, 2005, 8:03 PM CDT
In force
70 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Rice County, MN, Steele County, MN

The radar

The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 072354
SVRMPX
MNC131-147-080100-
/O.NEW.KMPX.SV.W.0058.050607T2353Z-050608T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
653 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICE COUNTY IN SOUTH CENTRAL MINNESOTA
  STEELE COUNTY IN SOUTH CENTRAL MINNESOTA

* UNTIL 800 PM CDT

* AT 650 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM     
  WAS LOCATED 5 MILES NORTH OF OWATONNA AND MOVING NORTHEAST AT 10   
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEDFORD...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4419 9334 4403 9325 4408 9306 4430 9306

$$
RJN/DWE
3 follow-up statements
000 
WWUS53 KMPX 080018 RRA
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT TUE JUN 7 2005

MNC131-147-080100-
/O.CON.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/
RICE MN-STEELE MN-
716 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR
STEELE AND RICE COUNTIES...

AT 712 PM...HAIL THE SIZE OF QAURTERS WAS REPORTED EAST OF 
MORRISTOWN. 

AT 712 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. 
THIS STORM WAS LOCATED NEAR MERTON...OR ABOUT 8 MILES NORTH OF 
OWATONNA...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE RUSKIN...MOLAND...DEERFIELD...
CLINTON FALLS...MORRISTOWN AND MEDFORD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4423 9346 4405 9335 4408 9306 4430 9306

$$
000 
WWUS53 KMPX 080033
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT TUE JUN 7 2005

MNC131-147-080100-
/O.CON.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/
RICE MN-STEELE MN-
732 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR
STEELE AND RICE COUNTIES...

AT 730 PM...HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN 
FARIBAULT WITH THIS STORM.

AT 722 PM CDT...  THIS STORM WAS LOCATED NEAR MERTON...OR ABOUT 7
MILES NORTHEAST OF OWATONNA...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WARSAW...RUSKIN...MOLAND...
DEERFIELD...CLINTON FALLS...MEDFORD AND FARIBAULT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR NORTHWESTERN WISCONSIN. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHERN MINNESOTA AND
NORTHWESTERN WISCONSIN.

LAT...LON 4436 9351 4414 9338 4413 9305 4432 9308

$$
RJN
000 
WWUS53 KMPX 080103
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT TUE JUN 7 2005

MNC131-147-080118-
/O.EXP.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/
RICE MN-STEELE MN-
800 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR STEELE AND RICE COUNTIES 
EXPIRED AT 800 PM CDT...

AT 758 PM SPOTTERS REPORTED 2 INCH DIAMETER LIMBS DOWN 2 MILES
SOUTHEAST OF NORTHFIELD. THE WARNING HAS EXPIRED FOR RICE 
COUNTY...AS RADAR HAS INDICATED FURTHER WEAKENING OF THE STORM.

RADAR ALSO INDICATED THE STORMS HAVE MOVED OUT OF STEELE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR NORTHWESTERN WISCONSIN. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHERN MINNESOTA AND
NORTHWESTERN WISCONSIN.

LAT...LON 4436 9351 4414 9338 4413 9305 4432 9308

$$
RJN/DWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 7, 2:42 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT TUE JUN 7 2005

.DISCUSSION...
ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY
FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE
DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER
80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE
60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS
EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND
AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF
ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH
OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z
KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP
LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN
ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED
DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH
VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS
AREA THRU THE EVENING HOURS.

LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO
INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT...
AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT.

FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP
TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN.
ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W
APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF
THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS.

THANKS FOR THE COORD SPC AND SURROUNDING WFOS.

LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY
ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW
A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE
NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY
THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE
LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL
BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN
WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES
WITH THE CLOUDS AND PRECIPITATION CHANCES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT TUE JUN 7 2005

MNZ047-054-064-081100-
LAC QUI PARLE-STEVENS-YELLOW MEDICINE-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A
LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX
SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING
HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A
FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME..

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ041-042-048-055>057-065-073-081100-
CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-081100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN-
PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-
STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST
CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

KAT

In the hours before

Local storm report, Jun 7, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
637 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 NE BARRON             45.42N 91.82W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             1 S CAMERON             45.39N 91.74W
06/07/2005  2.75 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             PRAIRIE FARM            45.24N 91.98W
06/07/2005  1.50 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             CHETEK                  45.32N 91.65W
06/07/2005  1.75 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             CAMERON                 45.40N 91.74W
06/07/2005  0.75 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             CAMERON                 45.40N 91.74W
06/07/2005  0.88 INCH        BARRON             WI   LAW ENFORCEMENT

&&

AZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:01 AM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 7, 4:28 AM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine47 min
Jun 7, 4:40 AM CDTSevere Thunderstorm WarningMPXRedwood35 min
Jun 7, 5:09 AM CDTSevere Thunderstorm WarningMPXBrown36 min
Jun 7, 5:15 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville30 min
Jun 7, 5:59 AM CDTSevere Thunderstorm WarningMPXSibley52 min
Jun 7, 7:43 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington39 min
Jun 7, 4:35 PM CDTSevere Thunderstorm WarningMPXGoodhue55 min
Jun 7, 5:24 PM CDTSevere Thunderstorm WarningMPXGoodhue66 min
Jun 7, 6:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault54 min
Jun 7, 6:29 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
Jun 7, 6:29 PM CDTTornado WarningMPXBlue Earth31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.